# SDR AALA202404095208

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 65,556 hours, 27,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Leaking
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOSS OF SYSTEM-B HYDRAULICS IN FLIGHT; AIRCRAFT PERFOMRED GO AROUND AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
